Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 86, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 24, 2015, 7:47 PM CDT for Audubon County, Guthrie County, Iowa. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 7:47 PM CDT (00:47 UTC)
- Expired
- Jun 24, 2015, 8:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Audubon County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 94 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 6:21 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3546 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 618 m²/s²
- Significant tornado parameter
- 10.1
- Supercell composite
- 76.0
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS53 KDMX 250047
SVRDMX
IAC009-077-250130-
/O.NEW.KDMX.SV.W.0086.150625T0047Z-150625T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AUDUBON COUNTY IN WEST CENTRAL IOWA...
SOUTHWESTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA...
* UNTIL 830 PM CDT
* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUDUBON...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
AUDUBON AROUND 750 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE AUDUBON
COUNTY AIRPORT AND CASEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WEST CENTRAL
IOWA.
LAT...LON 4165 9509 4181 9502 4170 9457 4151 9451
TIME...MOT...LOC 0047Z 294DEG 26KT 4170 9497
HAIL...1.00IN
WIND...60MPH
$$
HARDING2 follow-up statements
556
WWUS53 KDMX 250103
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
803 PM CDT WED JUN 24 2015
IAC009-077-250130-
/O.CON.KDMX.SV.W.0086.000000T0000Z-150625T0130Z/
AUDUBON IA-GUTHRIE IA-
803 PM CDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN AUDUBON AND SOUTHWESTERN GUTHRIE COUNTIES...
AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF AUDUBON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN AUDUBON AND SOUTHWESTERN GUTHRIE COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...AUDUBON COUNTY AIRPORT AND CASEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WEST CENTRAL
IOWA.
LAT...LON 4163 9497 4177 9486 4170 9457 4151 9451
TIME...MOT...LOC 0102Z 294DEG 26KT 4165 9483
HAIL...1.00IN
WIND...60MPH
$$
HARDING729
WWUS53 KDMX 250115
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
815 PM CDT WED JUN 24 2015
IAC009-077-250124-
/O.CAN.KDMX.SV.W.0086.000000T0000Z-150625T0130Z/
AUDUBON IA-GUTHRIE IA-
815 PM CDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUDUBON AND
SOUTHWESTERN GUTHRIE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WEST CENTRAL
IOWA.
LAT...LON 4163 9497 4177 9486 4170 9457 4151 9451
TIME...MOT...LOC 0113Z 294DEG 26KT 4161 9472
$$
HARDINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:17 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 24, 7:17 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 717 PM CDT WED JUN 24 2015 .UPDATE... ISSUED AT 701 PM CDT WED JUN 24 2015 CURRENTLY A WARM FRONT IS GRADUALLY LIFTING ACROSS SW AND FAR SOUTHERN IOWA. THE AIRMASS IS VERY UNSTABLE WITH VERY STRONG SHEAR OVER THE AREA. CURRENTLY STORMS HAVE FIRED UP JUST NORTH OF THE I-80 CORRIDOR BUT ARE MOVING SOUTHEAST INTO THE INSTABILITY AXIS AND WILL BE AFFECTING LOCATIONS ALONG I-80 AND THE METRO AREA. IN ADDITION TO SEVERE STORMS...VERY HEAVY RAINFALL WILL OCCUR WITH THE STORMS. CONDITIONS WILL GRADUALLY IMPROVE LATE TONIGHT...AFT 09Z OR 10Z. && .SHORT TERM /TONIGHT/... ISSUED AT 341 PM CDT WED JUN 24 2015 COMPLEX SCENARIO SETTING UP ACROSS IOWA TONIGHT WITH A WARM FRONT SURGING NORTH-NORTHEAST INTO SOUTHWEST IOWA PROVIDING SOME DESTABILIZATION OVER SOUTHWEST IOWA. MUCH OF THIS AREA REMAINS CAPPED AT THE MOMENT...BUT WITH IMPRESSIVE EFFECTIVE SHEAR AND HIGH CAPE VALUES AVAILABLE...IF STORMS DEVELOP IN THIS LOCATION THEY LIKELY WILL RAPIDLY BECOME SEVERE THIS AFTERNOON AND EVENING. SUPERCELLS ARE CERTAINLY POSSIBLE ON INITIATION WITH STRONG VEERING AND DEEP LAYER SHEAR WILL PROVIDE A TORNADIC THREAT THROUGH THE MID- EVENING HOURS. HOWEVER...THINKING THIS AREA SHOULD REMAIN CAPPED UNTIL LLJ DEVELOPS TONIGHT COMBINED WITH THE TIMING OF A STRONG SHORTWAVE OVER THE HIGH PLAINS PUSH ACROSS THE STATE. EXPECTING THE WARM FRONT TO SURGE NORTH BETWEEN THE INTERSTATE 80 TO HIGHWAY 20 CORRIDOR. STORM REDEVELOPMENT THIS EVENING LOOKS TO BETWEEN 02Z TO 05Z THURSDAY OVER THIS CORRIDOR FROM WEST TO EAST AND THE FRONT SHOULD LIGHT UP ALONG THIS REGION. THE 24.19Z HRRR HAS A DECENT HANDLE ON CURRENT RADAR TRENDS...ALTHOUGH DIMINISHES THE CURRENT CONVECTION OVER CRAWFORD/CARROLL COUNTIES THIS AFTERNOON. POTENTIAL FOR STORMS TO LINGER A LITTLE LONGER THAN WHAT THE HRRR SUGGESTS BUT STILL LOOKING AT A BREAK BETWEEN REDEVELOPMENT LATER THIS EVENING. SEVERE POTENTIAL STILL EXISTS DURING THE OVERNIGHT BUT LOOKING MORE LIKELY STRAIGHT LINE WIND EVENT POTENTIAL. .LONG TERM /THURSDAY THROUGH WEDNESDAY/... ISSUED AT 341 PM CDT WED JUN 24 2015 MAIN SHORT WAVE TO TRACK SOUTHEAST OF AREA BY 12Z...BUT RESIDUAL CONVECTION MAY LINGER OVER THE SOUTHEAST THROUGH MORNING. AS FRONT SAGS SOUTH THURSDAY...EXPECTING A BREAK FROM THE CONVECTION THROUGH LATE AFTERNOON. ANOTHER UPPER LEVEL SHORTWAVE WILL DROP SOUTHEAST ACROSS THE AREA THURSDAY NIGHT AND INTO FRIDAY WITH ENOUGH LIFT AND INSTABILITY TO PRODUCE SCT THUNDERSTORMS THROUGH THE DAY. WITH CLOUDS ACROSS THE REGION EXPECT THAT HIGHS WILL BE HELD BACK IN THE 70S FOR ALL OF THE AREA. THE TROUGH FINALLY PULLS SOUTHEAST OF THE REGION FRIDAY NIGHT WITH A PERIOD OF QUIET WEATHER FROM FRIDAY NIGHT THROUGH SATURDAY EVENING. OVER THE NEXT FEW DAYS THE PATTERN WILL SHIFT TO A NORTHWESTERLY FLOW ALOFT. THIS WILL LESSEN THE CHANCES FOR HEAVY RAINFALL AND ALSO BRING TEMPERATURES TO NEAR NORMAL OR SLIGHTLY BELOW NORMAL. ANOTHER NORTHERN STREAM SHORTWAVE AND COOL FRONT WILL DROP SOUTH SATURDAY EVENING WITH ADDITIONAL SCATTERED THUNDERSTORMS SUNDAY. HIGHS SATURDAY AND SUNDAY WILL BE SOMEWHAT COOLER WITH NORTHWEST FLOW. HIGHS WILL REMAIN IN THE UPPER 70S TO LOWER 80S. WITH THE NORTHWEST FLOW IN PLACE THROUGH MIDWEEK NEXT WEEK...EXPECT MORE OF THE SAME. THE RIDGE SHOULD REMAIN WEST OF IOWA WITH SOME CHANCES FOR SHOWERS OR THUNDERSTORMS AS COOL FRONTS DROP SOUTH INTO THE PLAINS AND GREAT LAKES. TEMPERATURES WILL CHANGE LITTLE WITH HIGHS IN THE 70S TO LOWER 80S AND LOWS IN THE 50S TO 60S. && .AVIATION...25/00Z ISSUED AT 701 PM CDT WED JUN 24 2015 CONDITIONS WILL BECOME MVFR WITH LOCAL IFR IN STRONG THUNDERSTORMS. CONDITIONS WILL GRADUALLY IMPROVE AFT 14Z FM NW TO SE AS SFC WIND BECOMES NRLY AFT 09Z. && .HYDROLOGY... ISSUED AT 341 PM CDT WED JUN 24 2015 WILL STILL NEED TO CONSIDER FLASH FLOODING OVERNIGHT AND HAVE EXPANDED THE WATCH FARTHER WEST. VERY GOOD MOISTURE TRANSPORT... WARM LAYER CLOUD DEPTHS IN THE 13-14KFT RANGE AND PRECIPITABLE WATER VALUES WELL OVER 2 INCHES TONIGHT. FAIRLY HIGH CONFIDENCE IN WIDESPREAD FLASH FLOODING OVER THE INTERSTATE 80 TO HIGHWAY 20 CORRIDOR. RAINFALL RATES OF 2 TO 4 INCHES PER HOUR ARE LIKELY AND WITH THE RAIN THAT FELL ALREADY TODAY...IT WILL NOT TAKE MUCH TO CAUSE SOME FLASH FLOODING AND POTENTIAL SIGNIFICANT FLASH FLOODING ISSUES OVER THE AFOREMENTIONED CORRIDOR. THUS...EXPANDED THE FLASH FLOOD WATCH FURTHER WEST AND INCREASED POPS AND QPF CONSIDERABLY B/T 03-09Z THURSDAY. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ADAIR-APPANOOSE- AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CLARKE- CRAWFORD-DALLAS-DAVIS-FRANKLIN-GREENE-GRUNDY-GUTHRIE-HAMILTON- HARDIN-HUMBOLDT-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL- MONROE-POLK-POWESHIEK-SAC-STORY-TAMA-WAPELLO-WARREN-WEBSTER- WRIGHT. && UPDATE...FAB SHORT TERM...PODRAZIK LONG TERM...REV AVIATION...FAB HYDROLOGY...PODRAZIK
Hazardous weather outlook, Jun 24, 4:18 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 418 PM CDT WED JUN 24 2015 IAZ044>050-057>062-070>075-081>086-092>097-252130- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 418 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE LATE EVENING. A FEW TORNADOES ARE POSSIBLE WITH THE POTENTIAL FOR A STRONG TORNADO ALONG OR SOUTH OF INTERSTATE 80 THIS EVENING. VERY LARGE HAIL IN EXCESS OF 2 INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 65 MPH ARE POSSIBLE WITH A FEW OF THE THUNDERSTORMS. VERY HEAVY RAIN WILL ALSO OCCUR WITH SOME OF THE THUNDERSTORMS WITH FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE BETWEEN 5 PM AND MIDNIGHT. IAZ004>007-015>017-023>028-252130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 418 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING. THE PRIMARY THREAT IS LARGE HAIL. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH A FEW OF THE STORMS NEARER HIGHWAY 20. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IAZ033>039-252130- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 418 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE PRIMARY THREAT IS LARGE HAIL UP TO 1.5 INCHES IN DIAMETER AND DAMAGING WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO IS MAY OCCUR. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE BETWEEN 5 PM AND MIDNIGHT. REV
In the hours before
Local storm report, Jun 24, 7:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 5 NNE MENLO 41.59N 94.36W
06/24/2015 E1.75 INCH GUTHRIE IA TRAINED SPOTTER
&&
FABLocal storm report, Jun 24, 7:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
734 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG MENLO 41.52N 94.40W
06/24/2015 GUTHRIE IA EMERGENCY MNGR
POWER LINES DOWN IN MENLO - WINDS ESTIMATED
BETWEEN 50-55 MPH OR HIGHER. LARGE HAIL ALSO
BEING REPORTED AT 732 PM
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 24, 7:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
735 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM FUNNEL CLOUD 3 SW MENLO 41.50N 94.45W
06/24/2015 ADAIR IA STORM CHASER
NEAR EXIT 86 ALONG I-80
&&
BSSLocal storm report, Jun 24, 7:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
736 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL REDFIELD 41.59N 94.20W
06/24/2015 E1.25 INCH DALLAS IA EMERGENCY MNGR
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 24, 7:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
745 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HEAVY RAIN 1 N GUTHRIE CENTER 41.69N 94.50W
06/24/2015 E0.00 INCH GUTHRIE IA EMERGENCY MNGR
WATER OVER ROADS NORTH OF GUTHRIE CENTER -
POSSIBLE FLASH FLOODING. WATER OF UNKNOWN
DEPTH AT THIS TIME.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 24, 7:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT WED JUN 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 3 S BRAYTON 41.50N 94.93W
06/24/2015 E2.00 INCH CASS IA LAW ENFORCEMENT
&&
FABThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:04 PM CDT | Tornado Warning | DMX | Dallas | 41 min |
| Jun 24, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 45 min |
| Jun 24, 7:19 PM CDT | Tornado Warning | DMX | Adair, Madison | 26 min |
| Jun 24, 7:21 PM CDT | Tornado Warning | DMX | Adair, Audubon, Cass | 24 min |
| Jun 24, 7:45 PM CDT | Tornado Warning | DMX | Adair, Audubon, Cass, Guthrie | 45 min |
| Jun 24, 7:56 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Warren | 49 min |
| Jun 24, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 17 min |
| Jun 24, 8:32 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 43 min |
| Jun 24, 9:10 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Monroe, Warren | 50 min |
| Jun 24, 9:17 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Wayne | 58 min |
| Jun 24, 9:44 PM CDT | Flash Flood Warning | DMX | Dallas, Greene, Guthrie | 4 hr |
| Jun 24, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Mahaska, Marion, Monroe, Wapello | 60 min |
| Jun 24, 9:52 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Greene, Guthrie | 38 min |
| Jun 24, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 45 min |
| Jun 24, 10:28 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wapello | 47 min |
| Jun 24, 10:29 PM CDT | Flash Flood Warning | DMX | Boone, Carroll, Greene | 6 hr |
| Jun 24, 10:43 PM CDT | Flash Flood Warning | DMX | Appanoose, Lucas, Marion, Monroe, Wayne | 9 hr |
| Jun 25, 12:14 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Warren | 46 min |
| Jun 25, 12:22 AM CDT | Flash Flood Warning | DMX | Dallas, Greene, Guthrie | 7 hr |
| Jun 25, 12:38 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Guthrie | 52 min |
| Jun 25, 12:59 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Guthrie, Madison, Marion, Polk and 1 more | 6 hr |
| Jun 25, 1:25 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 35 min |
| Jun 25, 1:54 AM CDT | River Flood Warning | DMX | Polk | 6 days |
| Jun 25, 1:54 AM CDT | River Flood Warning | DMX | Dallas, Greene | 5 days |
| Jun 25, 1:54 AM CDT | River Flood Warning | DMX | Dallas, Polk | 5 days |
| Jun 25, 1:54 AM CDT | River Flood Warning | DMX | Polk | 5 days |
| Jun 25, 2:27 AM CDT | River Flood Warning | DMX | Polk | 6 days |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Mahaska, Wapello | 52 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Davis, Wapello | 60 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Polk | 4 days |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Dallas, Guthrie | 34 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Madison, Warren | 53 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Madison, Warren | 40 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Warren | 33 hr |
| Jun 25, 5:07 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 46 hr |
| Jun 25, 6:57 AM CDT | Areal Flood Warning | DMX | Appanoose, Clarke, Dallas, Greene, Guthrie, Lucas and 6 more | 9 hr |
| Jun 25, 7:06 AM CDT | River Flood Warning | DMX | Lucas, Wayne | 49 hr |
| Jun 25, 7:06 AM CDT | River Flood Warning | DMX | Appanoose | 38 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.